Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1648931
The geometry of the chamber system of a semimodular lattice
Abels H (1991)
Order. A Journal on the Theory of Ordered Sets and its Applications 8(2): 143-158.
PUB | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649246
The gallery distance of flags
Abels H (1991)
Order. A Journal on the Theory of Ordered Sets and its Applications 8(1): 77-92.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="JORDAN-HOLDER PERMUTATION"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung